# SDR SWIA202164323

- Difficulty date: December 11, 2021
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 45,649 hours, 38,796 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FLIGHT OBSERVERS SEAT LWR SEAT RAIL HAS EXCESSIVE PLAY (MARKED)   (C CHECK RO 02-12-2022)   REMOVED DISCREPANT AND INSTALLED SERVICABLE REPLACEMENT FLIGHT OBSERVER'S LWR SEAT RAIL ASSY P/N 15981-1 REF. CRJ200 AMM TASK 25-12-01-400-801 FIG. 401 . NO MORE PLAY FOUND
